Title

Computing Invariant Measures of Piecewise Convex Transformations

Document Type

Article

Publication Date

5-1-1996

Department

Physics and Astronomy

School

Mathematics and Natural Sciences

Abstract

LetS:[0, 1]→[0,1] be a piecewise convex transformation satisfying some conditions which guarantee the existence of an absolutely continuous invariant probability measure. We prove the convergence of a class of Markov finite approximations for computing the invariant measure, using a compactness argument forL 1-spaces.

Publication Title

Journal of Statistical Physics

Volume

83

Issue

3-4

First Page

623

Last Page

635

Find in your library

Share

COinS